# SDR REXA2014091700963

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-900-910 ALL MAIN CABIN EMER PHOTO LUMINESCENT LIGHT STRIPS REQUIRE CLEANING & REPAIR.  CLEANED ALL MAIN CABIN EMER PHOTO LUMINESCENT LIGHT STRIPS IAW AMM 51-26-00-110-803-A01.  R & R EMER LIGHT STRIPS AT SEATS 13, 14AB & 16 & 17AB, 5 & 6 DC IAW AMM 33-51-01-00-801-A21 & 33-51-01-000-801-A21.
